# SDR Q2S2010F00016

- Difficulty date: January 10, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 65B9410753
- Condition: Cracked
- Location: Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FRONT SPAR OTBD FRAME UPPER END FOUND CRCKED.
